# SDR DALA2024061106028

- Difficulty date: October 6, 2019
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,050 hours, 42,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AFFECTING SKIN 5936436-101.   AND FINGER DOUBLER 5936436-39 (M/F 0.025 7075-T6 CLAD SHEET) AT STA 1037 & L14L. FAA STAGE III APPROVAL REQUIRES INITIAL AND RECURRING GENERAL VISUAL INSPECTIONS THAT BEGIN AND ARE REPEATED EVERY C-CHECK OR 24 MONTHS WHICHEVER OCCURS FIRST PER ERA 560947-14. PERFORMED GVI OF DECAL AND AREA. DECAL IS IN GOOD CONDITION AND NO FURTHER DAMAGE SEEN IN AREA. OK TO CONTINUE ON MONITOR. ERA 560947-14 REV ORIG. (LP #0244171)
